# SDR DALA12003203130

- Difficulty date: July 9, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 25,094 hours, 13,022 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Damaged
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT PASSENGER DOOR SILL BEAM AT FR 66 UPPER FLANGE AND AROUND NUT PLATE HOLES.  ACCOMPLISHED PERMANENT REPAIR IAW SRM 53-41-14 FIG 201 (REF NON ROUTINE 21/260).  FOLLOW UP INSPECTION REQUIRED PER SRI 53-41-14-2-001-00.  FIRST INSPECTION REQUIRED AFTER REPAIR EMBODIMENT AT 92731FC/208644FH, SUBSEQUENT INSPECTION AT INTERVAL-TBD AND INPECTION METHOD-TBD.
